Burning + Acne Treatment Q&A
My face is constantly burning from Epiduo Gel, so I don't know what to do. It doesn't seem like it's working either, but I was told it gets worse... READ MORE
I have been on Epiduo for 8 weeks now. My acne is 10 times worse than what it was. I have spots that come up, big spots, that don't go away. I used to... READ MORE
I'm on day 5 of using the Epiduo gel and I'm experiencing a burning/tingling feeling after applied. It is almost inbearable for me to handle. I'm... READ MORE
Swelling on my neck after tretinoin .02% & hydroquinone 4% solution. What should I use to alleviate the swelling? (Photo)
So far i have had 2 applications. after the first time i experienced no adverse side effects so i went onto using the solution on my neck 2 days after... READ MORE
Tretinoin 0.1 cream for wrinkles and even out skintone. My skin is burning and peeling. Is it going to end up raw?
I only used less than a pea size 4 days straight .... than stopped my skin is burning, peeling like crazy, and stinging. Is my face going to end up raw? READ MORE
What's the best treatment to help fade black acne spots? I started using tretinoin but it's burning and peeling my skin.
How can i fade my black spots READ MORE
I used acnecide on my face four or five days ago and I think I may be allergic. My skin is really tender, if I put anything other than water on it, i... READ MORE
Acne scars and cystic hormonal acne treatments, Azelex is burning and causing my skin to itch. Advice? (photos)
Hi I'm 24 and a mother of four. I started getting these horrible cyst filled acne when I had my third son and now returning with a vengeance. I just... READ MORE
My question is about acne. Why did my face start burning and become red after applying adapalene and benzoyl peroxide?
I am using adapalene and benzoyl peroxide gel for my acne. It's working well for me. Today I applied lakme cc cream and washed it later. After about 3... READ MORE
I've been using acne medication from my dermatologist that contains benzoyl peroxide. What can stop the burning? (Photo)
My chin, around my mouth on the right side, folds of my nose, and part of my right cheek always burn after using the cream. It's also red and peeling READ MORE
Hi, im using epiduo for a few days now, the reasing why im asking this is because my wedding is in january and I hope to be able to wear makeup and... READ MORE
I recently started putting some medication for my acne, and it burned my skin. I stopped taking this medication because of that. This is when my skin... READ MORE
I have a lot of pimple so a doctor introduce me to adapalene gel but since I started using it my face is always burning, what should I do. READ MORE
I have been using epiduo/tactupump for a month now and last night and I woke up with yellow oozing and crust. Is this normal?
Epiduo/Tactump, Yellow ooozing crust, burning, purge READ MORE
Is it ok to use Epiduo after mentioned side effects? How soon can I get rid of acne? Food/ sunlight /dust? (Photo)
I am using epiduo since last 12 days once before bed at night. It gives considerable burning sensation while applying. Since two days, I got red... READ MORE
I DO NOT feel burning sensation when using Epiduo and I'm starting to think it does not work. Are the chemicals reacting or not?
I have been using epiduo over 5 weeks and my acne is way worse. I have way more breakouts, acne scars, and dried skins. One thing that was uanimous... READ MORE
Is this a yeast infection from antibiotics? I stopped the antibiotic instantly after getting these symptoms.
I used to be on minocycline for about 3 months for acne even though it cleared me 2 months before, I just wanted to stay on it to prevent breakouts... READ MORE
I recently went to a dermatologist for my cystic acne. She was in & out in under 5 minutes. She prescribed me below (for the am only) as follows:... READ MORE
I started using the prescribed acne medication only about 4 days ago, and it seemed to be fine at first. Yesterday I noticed some areas of my cheek... READ MORE